# SDR AALA20140512011

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 43,308 hours, 7,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT FWD OVERWING EMER LIGHT.  OPERATIONS CHECKED NORMAL.
